Ask an expert
Question

11 Mar 2003

drugs - dagga - problems during sex
my partner smokes dagga , i would like to know can that cause problems for me with my private parts ,like inflamation ,when using his mouths wettness to lubricate me.

Cause i had a problems a week ago and i would just like to know can that be the cause.
Answer 423 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Dear missy,
I haven't come across other examples where dagga has seemed to cause this sort of inflammation, and smoking it isn't likely to leave a high concentration of dagga chemicals in his spit / saliva, anyway. But mouths aren't the cleanest part of the body, and some of us have germs living there which may not cause us any problems, but which could cause irritation in someone else's body. Maybe try buying one of the varous types of sexual lubricants available now at various such stores. One needs to be a bit cautious about using other lubricants, if one is, for whatever reason, sensibly using condoms, because some chemicals in some lubricants can damage the rubber in a condom, making it unreliable.
On the other hand, other auses of such irritation are more likely, including STD ( sexually transmitted diseases ) and similar infections, which on's GP would need to see and check on, to be sure.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17914 votes
Vote